J. Phys. Theor. Appl.
Volume 6, Numéro 1, 1907
Page(s) 202 - 241
J. Phys. Theor. Appl. 6, 202-241 (1907)
DOI: 10.1051/jphystap:019070060020200

Les problèmes aux limites dans la théorie des équations aux dérivées partielles

M. Hadamard

Without abstract

0260L - Ordinary and partial differential equations; boundary value problems.

Key words
Partial differential equations -- Boundary-value problems -- Cauchy problem -- Hyperbolic equations -- Initial conditions -- Boundary conditions -- Equation resolution -- Riemann function -- Elliptic equations -- Integral equations

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article